# SDR USAA920081704

- Difficulty date: September 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 63,817 hours, 39,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR, CRACK ON FUSELAGE SKIN AT BS 727E BELOW S23L.  REPAIRED FUSELAGE SKIN AT BS 727E BELOW S23L IAW B737 SRM 53-00-01 REPAIR NR 31 TEMPORARY REVISION NR 53-33.
